# SDR AALA20130531008

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N554AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53084
- Aircraft time: 64,104 hours, 33,082 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Cracked
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT STA 37, LOWER RT RADOME GUIDE PIN.  CUT OUT CRACK AND INSTALLED DOUBLER AND FILLER IAW AARD 53-10-00-19.
